MathSciNet Relay Station
MathSciNet bibliographic data
MR1404179 (97e:34011) 34A30 (34A65)
Rabier, Patrick J.; Rheinboldt, Werner C. Classical and generalized solutions of time-dependent linear differential-algebraic equations. Linear Algebra Appl. 245 (1996), 259–293.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement